# SDR YENA2024050200697

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 02640
- Aircraft time: 68,862 hours, 24,999 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: UNKNOWN
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT#813, HPN-FLL. 'CABIN ODOR EVENT; COMPLIED WITH INFO NOTICE 2017-T015J IDENTIFIED ODOR EVENT AS TYPE 1 LVL A. APU FOUND CONTAMINATED WITH OIL. PERFORMED ECS DECON LVL A SECTION B2 OF INFO NOTICE AND TSM 05-50-00-810-831-A. & 49-00-00-200-811. CABIN AIR QUALITY CK GOOD AND APU PLACED ON MEL.'
